Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
truepink305

PURPURA post VBEAM

Recommended Posts

You'll be alright. Few people here seem to have had the same experience, and they're all are saying it cleared away.

Just stay patient, even though its hard to. Thats all you can do at the moment.

Link to post
Share on other sites

Hey,

The skin has a great ability to heal itself.

Purpura is a common effect if the V-Beam is on a high enough setting. Sometimes you NEED purpura to get signifcant results ( the ghigher the setting the better)

The accutane part was a no-no, but look to see those marks diminished greatly, if not totally, within 2 weeks.

Link to post
Share on other sites

sometimes doctors think they know everything and they have very big egos. many doctors feel untouchable b/c they are doctors.

if it doesn't fade 100%... i would sue the shit out of him.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×